HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 235
  • Download : 0
The j-invariant j of a Drinfeld module of rank 2 on F-q[T] over C determine an isomorphism class of Drinfeld modules over C. But for singular Drinfeld modules the pair (j,chi) of a singular j-invariant j and an algebraic Hecke character chi represent an H-isomorphism class of singular Drinfeld modules, where H is the Hilbert class field of certain imaginary quadratic function field.
Publisher
PACIFIC JOURNAL MATHEMATICS
Issue Date
1995-02
Language
English
Article Type
Article
Citation

PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230

ISSN
0030-8730
URI
http://hdl.handle.net/10203/73997
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0